Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 423654, 13 pages
Research Article

Estimation of Log-Linear-Binomial Distribution with Applications

1Department of Mathematics and Statistics, Faculty of Commerce, Benha University, Al Qalyubiyah, Egypt
2Management and Marketing Department, College of Business, University of Bahrain, P.O. Box 32038, Bahrain

Received 14 April 2010; Revised 21 August 2010; Accepted 23 November 2010

Academic Editor: Daniel Zelterman

Copyright © 2010 Elsayed Ali Habib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elsayed Ali Habib, “Estimation of Log-Linear-Binomial Distribution with Applications,” Journal of Probability and Statistics, vol. 2010, Article ID 423654, 13 pages, 2010.